Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 47, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 5, 2014, 3:51 PM CST. It took effect at Nov 6, 2014, 6:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2014, 3:51 PM CST (21:51 UTC)
- In effect from
- Nov 6, 2014, 6:00 PM CST
- Expired
- Nov 7, 2014, 9:17 AM CST
- In force
- 15 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
854 WHUS74 KMOB 052151 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 351 PM CST WED NOV 5 2014 ...A STRONG COLD FRONT WILL MOVE INTO THE COASTAL WATERS THURSDAY AFTERNOON BRINGING STRONG NORTH WINDS AND BUILDING SEAS ... .STRONG NORTHWEST TO NORTH WINDS 20 TO 25 KNOTS...WITH BUILDING SEAS 4 TO 7 FEET...WILL BRING HAZARDOUS CONDITIONS TO SMALL CRAFT OFFSHORE FROM THURSDAY EVENING INTO FRIDAY MORNING. WIND GUSTS TO 30 KNOTS ARE POSSIBLE. GMZ650-655-670-675-060600- /O.NEW.KMOB.SC.Y.0047.141107T0000Z-141107T1600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 351 PM CST WED NOV 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 10 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 10 AM CST FRIDAY. * WINDS: NORTH 20 TO 25 KNOTS. * SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
121 WHUS74 KMOB 060540 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1140 PM CST WED NOV 5 2014 ...A STRONG COLD FRONT MOVES ACROSS THE COASTAL WATERS THURSDAY AFTERNOON...BRINGING STRONG OFFSHORE WINDS AND BUILDING SEAS... .FOLLOWING THE PASSAGE OF A COLD FRONT...WINDS SHIFT TO OFFSHORE THROUGH DAY THURSDAY...AND INCREASE THURSDAY EVENING TO SMALL CRAFT ADVISORY LEVELS. SEAS TREND HIGHER. GMZ650-655-670-675-061300- /O.CON.KMOB.SC.Y.0047.141107T0000Z-141107T1600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1140 PM CST WED NOV 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THURSDAY TO 10 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THURSDAY TO 10 AM CST FRIDAY. * WINDS: NORTH 20 TO 25 KNOTS. GUSTS AROUND 30 KNOTS POSSIBLE. * SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
125 WHUS74 KMOB 061248 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 648 AM CST THU NOV 6 2014 ...A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS TODAY... BRINGING A STRONG OFFSHORE WIND FLOW AND BUILDING SEAS IN ITS WAKE... .FOLLOWING THE PASSAGE OF A COLD FRONT...A SRONG OFFSHORE FLOW WILL DEVELOP BY THIS EVENING AND CONTINUE THROUGH FRIDAY MORNING. WINDS AND SEAS ARE EXPECTED TO BE AT SMALL CRAFT ADVISORY LEVELS OVER THE GULF WATERS TONIGHT AND EARLY FRIDAY. WINDS WILL BE LOWER...BUT STILL FAIRLY STRONG...OVER THE THE BAYS AND INLAND WATERWAYS...WHERE SMALL CRAFT SHOULD EXERCISE CAUTION. GMZ650-655-670-675-062100- /O.CON.KMOB.SC.Y.0047.141107T0000Z-141107T1600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 648 AM CST THU NOV 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST FRIDAY. * WINDS: NORTH 20 TO 25 KNOTS. GUSTS AROUND 30 KNOTS POSSIBLE. * SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
489 WHUS74 KMOB 061532 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 932 AM CST THU NOV 6 2014 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 600 PM CST TONIGHT UNTIL 10 AM CST SATURDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA... A STRONG COLD FRONT WILL BEGIN TO MOVE ACROSS THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA BY EARLY THIS EVENING. A STRONG NORTHERLY WIND FLOW WITH GUSTS TO NEAR 30 KNOTS CAN BE EXPECTED IN THE WAKE OF THE FRONT BEGINNING EARLY TONIGHT CONTINUING THROUGH MID MORNING ON FRIDAY. NORTHERLY WINDS AND SEAS WILL BEGIN TO SLOWLY DIMINISH BY LATE FRIDAY MORNING CONTINUING THROUGH SATURDAY. GMZ631-632-062345- /O.EXA.KMOB.SC.Y.0047.141107T0000Z-141107T1600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 932 AM CST THU NOV 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST FRIDAY. * WINDS: NORTH 20 TO 25 KNOTS. GUSTS TO AROUND 30 KNOTS POSSIBLE. * SEAS: BAY AND INLAND WATERS BECOMING MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-062345- /O.CON.KMOB.SC.Y.0047.141107T0000Z-141107T1600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 932 AM CST THU NOV 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST FRIDAY. * WINDS: NORTH 20 TO 25 KNOTS. GUSTS TO AROUND 30 KNOTS POSSIBLE. * SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
292 WHUS74 KMOB 062328 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 528 PM CST THU NOV 6 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA... A STRONG COLD FRONT WILL BEGIN TO MOVE ACROSS THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA BY EARLY THIS EVENING. A STRONG NORTHERLY WIND FLOW WITH GUSTS TO NEAR 30 KNOTS CAN BE EXPECTED IN THE WAKE OF THE FRONT BEGINNING EARLY TONIGHT CONTINUING THROUGH MID MORNING ON FRIDAY. NORTHERLY WINDS AND SEAS WILL BEGIN TO SLOWLY DIMINISH BY LATE FRIDAY MORNING CONTINUING THROUGH SATURDAY. GMZ631-632-650-655-670-675-070730- /O.CON.KMOB.SC.Y.0047.141107T0000Z-141107T1600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 528 PM CST THU NOV 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY. * WINDS: NORTH 20 TO 25 KNOTS. GUSTS TO AROUND 30 KNOTS POSSIBLE. * SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
140 WHUS74 KMOB 062335 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 534 PM CST THU NOV 6 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA... A STRONG COLD FRONT WILL BEGIN TO MOVE ACROSS THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA BY EARLY THIS EVENING. A STRONG NORTHERLY WIND FLOW WITH GUSTS TO NEAR 30 KNOTS CAN BE EXPECTED IN THE WAKE OF THE FRONT BEGINNING EARLY TONIGHT CONTINUING THROUGH MID MORNING ON FRIDAY. NORTHERLY WINDS AND SEAS WILL BEGIN TO SLOWLY DIMINISH BY LATE FRIDAY MORNING CONTINUING THROUGH SATURDAY. GMZ631-632-650-655-670-675-070800- /O.CON.KMOB.SC.Y.0047.141107T0000Z-141107T1600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 534 PM CST THU NOV 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY. * WINDS: NORTH 20 TO 25 KNOTS. GUSTS TO AROUND 30 KNOTS POSSIBLE. * SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
848 WHUS74 KMOB 070714 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 114 AM CST FRI NOV 7 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA... A STRONG NORTHERLY WIND FLOW CAN BE EXPECTED THROUGH MID MORNING. NORTHERLY WINDS AND SEAS WILL BEGIN TO SLOWLY DIMINISH BY LATE THIS MORNING CONTINUING THROUGH SATURDAY. GMZ631-632-650-655-670-675-071600- /O.CON.KMOB.SC.Y.0047.000000T0000Z-141107T1600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 114 AM CST FRI NOV 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WINDS: NORTH 20 TO 25 KNOTS. GUSTS TO AROUND 30 KNOTS POSSIBLE. * SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
288 WHUS74 KMOB 071517 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 917 AM CST FRI NOV 7 2014 ...SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING... .A MODERATE TO OCCASIONALLY STRONG NORTHERLY WIND FLOW WILL PERSIST OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH MIDDAY...DIMINISHING FURTHER DURING THE AFTERNOON AND EARLY EVENING HOURS. NORTHERLY WINDS AND SEAS WILL REBUILD SLIGHTLY LATE TONIGHT AND EARLY SATURDAY MORNING MOSTLY FROM COLD AIR DRAINAGE DEVELOPING ALONG COAST LATE TONIGHT. GMZ631-632-650-655-670-675-071630- /O.CAN.KMOB.SC.Y.0047.000000T0000Z-141107T1600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 917 AM CST FRI NOV 7 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 11:44 AM CST, 4 hours 7 minutes earlier.
Area forecast discussion, Nov 5, 11:44 AM CST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1144 AM CST WED NOV 5 2014 .AVIATION...VFR THROUGH THE NEXT 10 TO 12 HOURS. WILL SEE CEILINGS START TO LOWER TO NEAR MVFR AROUND MIDNIGHT IN COASTAL AREAS. CONTINUED LOWERING OF CEILINGS TO NEAR MVFR AND POSSIBLY BELOW IFR SPREADING INLAND AREA WIDE THROUGH TONIGHT. VISIBILITY EXPECTED TO LOWER TO 5 MILES LATE THIS EVENING OR AFTER MIDNIGHT POSSIBLY REACHING IFR OR BELOW CLOSE TO SUNRISE. THESE CONDITIONS WILL BE MOVING FURTHER INLAND AS WELL OVERNIGHT. WIND LIGHT AND VARIABLE WITH EXPECTED CLEARING AND WIND FROM THE NORTHWEST 8 TO 10 KNOTS FROM MID MORNING THROUGH THE DAY THURSDAY. 77/BD && .PREV DISCUSSION... /ISSUED 435 AM CST WED NOV 5 2014/ SHORT TERM...(TODAY THROUGH FRIDAY)...FOR TODAY THROUGH TONIGHT... RIDGING BOTH AT THE SFC AND ALOFT OVER THE REGION WILL BREAK DOWN TODAY AND TONIGHT AS A FRONTAL SYSTEM TO OUR WEST MOVES SLOWLY TOWARD THE REGION. MODELS IN AGREEMENT WITH INDICATING THAT THE APPROACHING FRONTAL SYSTEM WILL BE WEAKENING MORE SO THAN PREVIOUS RUNS AS IT APPROACHES THE AREA... AND AS A RESULT HAVE LOWERED RAIN CHANCES FOR LATE THIS AFTERNOON AND TONIGHT FROM PREVIOUS THE FCST PACKAGE. WILL STILL POSSIBLY SEE SOME LIGHT SHOWERY PCPN OVER FAR NORTHWESTERN ZONES THIS AFTERNOON...BECOMING A LITTLE LIKELY LATE TONIGHT OVER WESTERN HALF OF FCST AREA (BUT STILL MAINLY NO MORE THAN LOW END CHANCE POPS FOR MOST LOCATIONS). SOUTHWESTERLY FLOW ALOFT TODAY CONTINUES TO RESULT IN BKN HIGH CLOUDS...WITH CLOUD BASES LOWERING TO MID LEVEL TONIGHT AS THE STRONGER DYNAMICS OF THE FRONTAL SYSTEM APPROACHES FROM THE WEST AND INTERACTS WITH INCREASED MOISTURE AND INSTABILITY OVER THE AREA. THE SOUTHEASTERLY WIND FLOW WILL CONTINUE TODAY. HIGH TEMPS TODAY IN THE MID TO UPPER 70S AND LOW TEMPS TONIGHT EXPECTED TO BE IN THE UPPER 50S OVER INTERIOR COUNTIES AND IN THE LOWER 60S COASTAL COUNTIES. 12/DS THURSDAY...STRONG SHORTWAVE MOVING FROM OVER THE NORTHERN PLAINS TO OVER THE OHIO RIVER VALLEY/MID ATLANTIC REGION PUSHES A WEAK SHORTWAVE AHEAD OF IT...PUSHING A SURFACE FRONT OVER AND SOUTHEAST OF THE FA. GUIDANCE GENERALLY AGREES ON THE PASSAGE TIME...STARTING AROUND 12Z THURS AND EXITING THE FA BY 00Z THURSDAY EVENING. GUIDANCE HAS BACKED OFF ON THE CHANCE FOR RAIN...WITH THE HANDLING OF THE INTERACTION BETWEEN THE DRIVING SHORTWAVE AND THE PRECEDING...WEAKER SHORT WAVE. CURRENT GUIDANCE IS ADVERTISING A MORE SUPPRESSING SCENARIO..RESULTING IN LOWER POPS FOR THURSDAY. THIS ALSO SUPPRESSES THE CHANCE FOR RUMBLES MIXED IN. TEMPS WELL ABOVE SEASONAL CONTINUE FOR AT LEAST ANOTHER DAY. THURSDAY NIGHT THROUGH FRIDAY...AS THE SHORTWAVE ENERGY SWIRLS EAST AND NORTHEAST...TO OVER NEW ENGLAND...AN UPPER LOW THAT HAS BEEN MEANDERING AROUND OVER THE AZ/NM/MEX BORDER THE LAST COUPLE OF DAYS MEANDERS EAST...TO OVER THE LOWER MISS RIVER BY FRIDAY EVENING. THE GFS AND ECMWF ARE IN PRETTY GOOD AGREEMENT WITH THE SYNOPTICS. TEMPS DROP TO BELOW SEASONAL...WITH THE ECMWF ADVERTISING A GREATER SPREAD IN MAX/MIN TEMPS...INDICATIVE OF A DRIER AIRMASS MOVING OVER THE FA. NOT SO MUCH OF A PROBLEM FOR MOST FOLKS...BUT FOR THE FOREST FOLK...WILL HAVE TO PLAY IT BY EAR ON HOW DRY IT WILL GET FRIDAY. LONG TERM...(FRIDAY NIGHT ON)...FRIDAY NIGHT THROUGH SATURDAY...SHORTWAVE ENERGY ORIGINATING FROM A CLOSED UPPER SYSTEM OVER THE AZ/NM/MEX BORDER MOVES FROM OVER THE LOWER RIO GRANDE VALLEY TO OVER THE NORTHERN GULF OF MEX...BEING JOINED BY ENERGY DIVING SOUTHEAST OVER THE CENTRAL US ROCKIES AND SOUTHERN PLAINS. THESE TWO PIECES OF ENERGY WORK WITH THE STALLED SURFACE BOUNDARY TO FORM A SURFACE LOW OVER THE WESTERN GULF OF MEX IN THE SHORT TERM...THEN TAKE IT EAST ACROSS THE GULF OF MEX. THE GFS IS A BIT QUICKER AND STRONGER WITH THE ENERGY...RESULTING IN INCREASED CLOUDINESS OVER THE SOUTHERN HALF OF THE FA FRIDAY NIGHT...MAYBE EVEN SOME ISENTROPIC UPGLIDE INDUCED SHOWERS AFFECTING THE MARINE PORTION OF THE FA. THE ECMWF KEEPS THE CLOUDS/SHOWERS FARTHER SOUTH AND CONFINED TO SATURDAY DAYTIME. HAVE BLENDED THE SOLUTIONS...WITH THE RESULT BEING A GENERALLY CLEAR DAY SATURDAY FOR THE LAND PORTION OF THE FA...MORE CLOUDS OVER THE OPEN GULF WATERS. TEMPS REMAIN BELOW SEASONAL. SATURDAY NIGHT THROUGH SUNDAY...THE SECOND ROUND OF ENERGY COMES WITH A RE-ENFORCING FRONT...WHICH GUIDANCE IS ADVERTISING MOVING OVER THE FA SATURDAY NIGHT INTO SUNDAY. THIS FRONT MAINTAINS THE BELOW SEASONAL TEMPS FOR ANOTHER 24HRS...WITH NARY AN ADDITIONAL BIT OF RAIN. SUNDAY NIGHT THROUGH WEDNESDAY...THIS ROUND OF ENERGY MOVES OFF AS THE NEXT ROUND OF ENERGY MOVES SE OVER THE NORTHERN PLAINS IN THE FORM OF A CLOSED LOW MOVING IN FROM CA. THIS UPPER LOW HAS SEVERAL LOBES OF ENERGY SWINGING AROUND IT...WITH THE FIRST PUSHING A SURFACE FRONT OVER THE PLAINS...MOVING SURFACE HIGH PRESSURE OVER THE FA EASTWARD AND RESTORING ONSHORE FLOW OVER THE FA. ANOTHER LOBE PUSHES THE FRONT TOWARDS THE FA...LEAVING IT STRETCHED ACROSS THE FA BY 12Z WEDNESDAY MORN...AND SOUTH OF THE FA BY WEDNESDAY EVENING. TEMPS RISE TO A BIT ABOVE SEASONAL AHEAD OF THIS FRONT...WITH THE TIMING OF THE FRONT DROPPING TEMPS SOUTH A BIT...WITH HIGHS WEDNESDAY RANGING FROM AROUND SEASON OVER SOUTHEASTERN PORTIONS OF THE FA TO WELL BELOW SEASONAL NORTHWEST. FEEL THERE WILL BE ENOUGH MOISTURE RETURN FOR A SLIGHT CHANCE OF SHOWERS WITH THE FROPA. AVIATION... 05/12Z TAF ISSUANCE...GENERALLY VFR CONDITIONS EXPECTED THROUGH 06/12Z. EXPECT BKN HIGH CLOUDS TODAY...WITH LOWER MID LEVEL CLOUDS TONIGHT ESPECIALLY AFTER 06/06Z. NO PCPN OR RESTRICTIONS TO VSBY EXPECTED TODAY...SOME LIGHT SHRA POSSIBLY RESULTING IN BRIEF MVFR CONDITIONS OVER FAR NORTHWESTERN COUNTIES LATE TONIGHT. PRIMARILY A LIGHT SOUTHEASTERLY WIND FLOW THROUGH THE PERIOD. 12/DS MARINE...A HIGH PRESSURE RIDGE OVER THE SOUTHEASTERN STATES AND THE EASTERN GULF WILL WEAKEN AND SHIFT EAST THROUGH TONIGHT AS A COLD FRONT APPROACHES THE MARINE AREA FROM THE WEST. THIS FRONT IS STILL EXPECTED TO MOVE EAST ACROSS THE MARINE AREA EARLY THURSDAY...THEN PUSH WELL EAST OF THE COASTAL WATERS LATE IN THE WEEK WITH HIGH PRESSURE BUILDING OVER AND JUST WEST OF THE MARINE AREA. A LIGHT TO MODERATE SOUTHEASTERLY FLOW IS EXPECTED OVER THE COASTAL WATERS THROUGH LATE TONIGHT...BUT SHIFTING TO THE WEST AND NORTHWEST AND INCREASING SUBSTANTIALLY DURING THE DAY ON THURSDAY AS THE FRONT MOVES ACROSS THE AREA...AND INCREASING FURTHER THURSDAY NIGHT INTO FRIDAY WHEN SMALL CRAFT ADVISORY CONDITIONS (WINDS AND BUILDING SEAS) WILL BE LIKELY. OFFSHORE FLOW WILL CONTINUE OVER THE WEEKEND BUT WILL WEAKEN... ALONG WITH SUBSIDING SEAS. 12/DS && .PRELIMINARY POINT TEMPS/POPS... MOBILE 77 62 79 46 64 / 10 20 30 05 05 PENSACOLA 77 63 79 49 65 / 10 10 30 05 05 DESTIN 74 68 76 51 66 / 10 10 20 10 05 EVERGREEN 78 59 78 42 63 / 10 20 30 05 05 WAYNESBORO 77 57 74 41 63 / 20 50 30 05 05 CAMDEN 77 58 75 40 62 / 10 30 30 05 00 CRESTVIEW 79 59 79 45 66 / 10 10 20 05 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Nov 5, 5:15 AM CST, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 515 AM CST WED NOV 5 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-061215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 515 AM CST WED NOV 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF SHOWERS OVER THE WESTERN HALF OF THE FORECAST AREA LATE TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND STORMS WILL MOVE ACROSS THE REGION IN ASSOCIATION WITH A COLD FRONTAL PASSAGE ON THURSDAY. NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-061215- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 515 AM CST WED NOV 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL MOVE ACROSS THE MARINE AREA ON THURSDAY AND WILL BRING STRONG NORTHWESTERLY WINDS AND BUILDING SEAS TO THE COASTAL WATERS LATE THURSDAY INTO FRIDAY MORNING.
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.